# SDR AWXA200701089

- Difficulty date: September 6, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 29,788 hours, 11,572 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D534800480003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC-6 CHECK - NR 5991283, CORROSION ON THE L2 DOOR CUT OUT LOWER SILL CENTER FITTING, BS 3158/FR 66 - BS 3257/FR 68.  REPLACED THE L1 DOOR CUT OUT LOWER SILL CENTER FITTING, BS 3158/FR 66 - BS 3257/FR 68 IAW A320 SRM 51-72-11.
